Jump to content
Search In
  • More options...
Find results that contain...
Find results in...
Sign in to follow this  
cbhowell

Florinef and long term effects?

Recommended Posts

I've been on .1 mg once a day of Florinef for about 15 months now and its done wonders for me. I've read some things about long-term usage of Florinef causing problems for people down the road. I'm a little afraid that my doctor may try to take me off of Florinef at some point because of this. Anyone have any opinions/thoughts/info on this?

Share this post


Link to post
Share on other sites

I've never heard that---would you share where have you read this information? I was on florinef for a number of years, and have had not had any persistent issues from that particular medication. I suppose it's possible that there may be long term concerns, so if you have articles or links that would be useful to our forum members, please feel free to post them.

Nina

Share this post


Link to post
Share on other sites

I have tried many different medications and am now down to just 0.25mg of Florinef. My consultant has told me that if I have to be on any of the drugs for POTS/NCS long term then this is the best as it has the least negetive effects long term. I believe you should be sure to have regular eye test as sterroids can effect your vision as well as regular blood tests looking at things such as your potassium levels. If you continue to have regular checks on these things then you shouldn't have too many problems.

Good luck

Katie

ps. If you do manage to find any further info about the long term effects I would also be very interested to reed it!

Share this post


Link to post
Share on other sites

Basically the long term effects I was referring to were decrease in potassium levels, bone thinning, and vision problems. Glad to hear that it may not be that bad, because it sure has helped restore near normalcy to my life.

I have tried many different medications and am now down to just 0.25mg of Florinef. My consultant has told me that if I have to be on any of the drugs for POTS/NCS long term then this is the best as it has the least negetive effects long term. I believe you should be sure to have regular eye test as sterroids can effect your vision as well as regular blood tests looking at things such as your potassium levels. If you continue to have regular checks on these things then you shouldn't have too many problems.

Good luck

Katie

ps. If you do manage to find any further info about the long term effects I would also be very interested to reed it!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...